# SDR FDEA202107181844

- Difficulty date: July 18, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 37,163 hours, 19,974 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA (90MMX100MM) WAS FOUND AT RH RUDDER HOISTING POINT 2.   ACCOMPLISHED THE WATER TRAPPED AREA CAT. B REPAIR I.A.W. A300-600F SRM 55-41-12-201,   PARA. 25, FIG. 225A, P. 343-362 AND SRI 55-41-12-201, IIR 55-41-12-2-008-00, 3H.
